# SDR AT9900138

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS LOCATIONS WITH CORROSION, DELAMINATION AND ELONGATED HOLES.  FIRST, AT THE FORWARD CARGO SIDE WALL STRAPS (4 EACH) AND THRESHOLD DOOR STRAP (AFT SIDE) CORRODED AND ENLONGATED HOLES.  SECOND, AT THE E/E COMPARTMENT AFT BULKHEAD LOWER FRAME L-28L TO L-28R.  THIRD, AT THE RIGHT SIDE ELEVATOR GEAR TAB CORRODED AND DELAMINATED AROUND HINGE BRACKET HOLES.  REMOVED, REPLACED, FABRICATED, LOCATED AND DRILLED STRAPS AND ANGLE, DEBURRED, TREATED, PRIMED, PAINT, INSTALLED ALL PARTS AND NEW ELEVATOR GEAR TAB IAW DC9 SRM 51-21-0, 51-10-2, 51-10-3, 53-21-0, 51-30-1, 53-01 FIG 1, 51-10-4 AND MM 27-30-4.  GEAR TAB (P/N 5910414-502).
